MathSciNet Relay Station
MathSciNet bibliographic data
MR2161158 46L05 (46L08)
Kusuda, Masaharu Discrete spectra of $C^*$-algebras and orthogonally closed submodules in Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3341–3344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement